# SDR DALA2024112611227

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RACKS ON CUSP WEB BTW STA Y=239-258 X=44 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00737: CRACKS ON CUSP WEB BTW STA Y=239-258 X=44 AT PASSENGER CABIN WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0678225)
